# SDR A6WA200540274

- Difficulty date: July 16, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9, IB ATTACH CLIP CRACKED.  REPLACED ANGLE IAW SRM AND EO.  (K)
